Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Which specialist in Bangalore can help treat rickets ?

Hello i m Raghavendra 21 years old, 5 ft hight, 50 kg weight . In childhood i was suffering frm rickets I took treetment , drs said tht its boz of lack vitamin D . But now also i hav week boans , weak musuls , some times i got musul pain , i can t run like everyone totaly i m not active like all ... So wht is the soln .... pls specify drs in bangalore it ll help me a lot.
Asked On : Thu, 1 Sep 2011
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Welcome to HCM
Read your prob,as per your history you have calcium defiency so that you have that symptoms . you should get blood test for serum calcium leval. you should start tab calcium n calcitrol with vitamin D suppliment after advising your doc. you should take it for 4 to 6 month. along with it you should take protine riched diet. this trial helps in subsiding your symptoms.
Answered: Thu, 1 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor